Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Essential closed surfaces in bounded 3-manifolds


Authors: D. Cooper, D. D. Long and A. W. Reid
Journal: J. Amer. Math. Soc. 10 (1997), 553-563
MSC (1991): Primary 57M50
MathSciNet review: 1431827
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 57M50

Retrieve articles in all journals with MSC (1991): 57M50


Additional Information

D. Cooper
Affiliation: Department of Mathematics, University Of California, Santa Barbara, California 93106

A. W. Reid
Affiliation: Department of Mathematics, University of Texas, Austin, Texas 78712
Email: areid@math.utexas.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-97-00236-1
PII: S 0894-0347(97)00236-1
Received by editor(s): September 5, 1996
Additional Notes: The first two authors were partially supported by the NSF, and the third by the Royal Society.
Article copyright: © Copyright 1997 American Mathematical Society